Virginia, 2010

Damaging Wind in Virginia, June 21, 2010

June 21, 2010 · NWS RNK · 1 event in 1 county or zone

A complex of thunderstorms moved across southwest Virginia during the evening hours of the 21st. The system was still strong enough to produce wind damage in Patrick County before it dissipated.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$4,000
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS RNK wrote it up.

A complex of thunderstorms moved across southwest Virginia during the evening hours of the 21st. The system was still strong enough to produce wind damage in Patrick County before it dissipated.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before the first event at Jun 21, 6:37 PM EST, 1 hour 15 minutes earlier.

Area forecast discussion, Jun 21, 6:37 PM EST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
737 PM EDT MON JUN 21 2010

.SYNOPSIS...
A STRONG HIGH PRESSURE ALOFT WILL MAINTAIN ITS GRIP OVER MUCH OF
THE SOUTHERN HALF OF THE NATION FOR THE NEXT SEVERAL
DAYS. THIS WILL KEEP THE FORECAST AREA HOT AND MAINLY DRY.
HOWEVER...THE UPPER RIDGE IS EXPECTED TO GRADUALLY WEAKEN THROUGH
THE WEEK...ALLOWING AN INCREASING CHANCE FOR A COOL FRONT AND
ASSOCIATED SHOWER AND THUNDERSTORM ACTIVITY TO AFFECT THE REGION.

&&

.NEAR TERM /THROUGH TUESDAY/...
ANOTHER UPDATE TO UP POPS FARTHER EAST WITH STORMS CONTINUING TO
REDEVELOP JUST WEST OF THE BLUE RIDGE IN VIRGINIA ALONG AXIS OF
MOISTURE TRANSPORT. STILL THINK GIVEN WEAK RIDGING AND LACK OF
UPPER SUPPORT THAT WILL SEE SHRA QUICKLY DIMINISH WITH LOSS OF
HEATING.

PREVIOUS DISCUSSIONS BELOW...

QUICK UPDATE TO RAISE POPS TO HIGH CHANCE ACROSS SE WVA AND FAR
WESTERN VA FOR LEADING EDGE OF MCS APPROACHING FROM THE NW. ALTHO
MESO ANALYSIS SHOWS FADING SUPPORT...MOMENTUM AND COLD POOL ALOFT
LIKELY TO KEEP THE BAND OF STORMS GOING A BIT LONGER. ALSO OUTFLOW
MAY DEVELOP STRONGER CELLS AHEAD OF THE MAIN BAND SO MAY HAVE TO
EXTEND POPS FARTHER SE INTO NW NC IF TRENDS CONTINUE.

MAIN FCST ISSUE IN THE SHORT TERM IS THE UPSTREAM MCS MOVG INTO
ERN KY AT THIS TIME. THE MEAN WIND FAVORS BRINGING THE
SHOWERS/TSTMS INTO THE FAR WESTERN CWA...WHILE THE STRONGEST
INSTABILITY REMAINS WELL WEST OF THE CWA. THE 12Z OP NAM BRINGS
THE CONVECTION TO THE SW MTNS OF VA AND NRN MTNS OF NC...AND SO
DOES OUR LOCAL 15Z RUN WRF-ARW MODEL...IN THE 6 PM TO 900 PM TIME
FRAME. THE AIRMASS REMAINS VERY WARM AND FAIRLY DRY OVER MOST OF
THE CWA. HAVE DECIDED TO ADD IN A SLIGHT CHC POP AT THIS TIME...
THINKING THAT THE CONVECTION WILL LIKELY STAY WEST OF THE CWA WITH
THE BETTER INSTABILITY. SHOULD BE ANOTHER WARM NIGHT...BUT WITH
DECENT RADIATIONAL COOLING...SO HAVE KEPT LOWS CLOSER TO THE
COOLER MAV GUIDANCE AND ADDED IN FOG TO THE MTN VALLEYS.

FOR TUESDAY...THE AIRMASS BECOMES MORE UNSTABLE IN THE WAKE OF
THIS EVENINGS MCS. THE WARMER TEMPS AROUND 700 MBS DROP SOME AND
WE LOSE OUR STRONG MID LEVEL CAP. LOW LEVEL FLOW REMAIN WEAK...BUT
IS WESTERLY INTO THE MTNS...AND SOUTH OR SOUTHWEST EAST OF THE
MTNS...PROVIDING SOME CONVERGENCE ALONG THE BLUE RIDGE. IN
ADDITION...ALL MODELS HAVE A SHORT WAVE MOVG THRU THE OHIO VALLEY
AND CENTRAL APPLNS TUE AFTERNOON...AND THE TAIL END OF THIS
FEATURE MAY HELP ORGANIZE TSTMS ACROSS THE NRN CWA. HAVE RAISED
POPS TO LOW CHC FOR TUE AFT FROM THE BLUE RIDGE WESTWARD INTO THE
MTNS. WILL BE ANOTHER HOT DAY...WITH TEMPS EVEN WARMER THAN TODAY.
GUIDANCE SUGGESTS BLF BLF WILL HAVE A GOOD CHC TO REACH 90...WHICH
WOULD TIE THEIR RECORD. ALL OTHER RECORDS LOOK OUT OF REACH. SEE
CLIMATE SECTION BELOW FOR RECORD HIGHS TUE. FINALLY...WILL ISSUE
AN AIR QUALITY ALERT FOR THE NE PIEDMONT OF NC FOR TUE.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
SHORTWAVE GOES BY JUST NORTH OF THE COUNTY WARNING AREA WHICH WILL
RESULT IN LINGERING SHOWERS/THUNDERSTORMS FOR SOUTHEAST WEST
VIRGINIA AND THE ALLEGHANY HIGHLANDS TUESDAY NIGHT. AT THIS
TIME...HAVE MAINTAINED THE SLIGHT CHANCE POPS EARLY TUESDAY NIGHT AS
EXPECT THE COVERAGE AREA TO STAY SMALL. PRECIP CHANCES WILL INCREASE
THROUGH THURSDAY AFTERNOON TO LATE EVENING AS A SHORTWAVE TROUGH
APPROACHES THE AREA. WILL HAVE MAINLY AFTERNOON AND EVENING ISOLATED
TO SCATTERED SHOWERS AND THUNDERSTORMS MAINLY ACROSS THE MOUNTAINOUS
AREAS THROUGH WEDNESDAY WITH GREATER COVERAGE FOR THURSDAY.

MAX TEMPERATURES EACH DAY WILL BE MAINLY THE MID TO UPPER 80S IN THE
MOUNTAINS AND LOW TO MID 90S EAST OF THE BLUE RIDGE. LOWS WILL RANGE
FROM THE LOW TO MID 60S WEST TO UPPER 60S TO NEAR 70 EAST.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
CLOSED UPPER LOW SLOWLY PUSHES EAST BUT BEGINS TO BREAK DOWN BY
LATE WEEK AS MORE SHORTWAVE ENERGY CROSSES THE GREAT LAKES. THIS
WILL ALLOW A COLD FRONT TO PUSH TOWARDS THE FORECAST AREA. VERY
LITTLE CHANGES TO THE LONG TERM FORECAST AS THE MODELS CONTINUE TO
DISAGREE ON STRENGTH AND TIMING OF THE COLD FRONT. CONTINUE
VARYING SLIGHT CHANCE TO CHANCE POPS EACH DAY THROUGH THE WEEKEND.
PWATS ARE STILL PROGGED TO BE CLOSE TO 2 INCHES AND AT THIS
TIME...EXPECT BEST CONVECTION TO BE AROUND THE FRIDAY AFTERNOON
TIME FRAME.

TEMPERATURES WILL REMAIN ABOVE SEASONAL NORMS THROUGH THE PERIOD.

&&

.AVIATION /23Z MONDAY THROUGH SATURDAY/...
ONGOING CONVECTION AROUND THE KBLF VICINITY AND POINTS SOUTH
SHOULD REMAIN CONFINED TO THAT REGION THRU EARLY THIS EVENING
BEFORE SLOWLY FADING. COULD SEE AN ISOLATED SHRA/TSRA DEVELOP OUT
TOWARD KROA OTRW WILL BE LEAVING OUT ANY RESTRICTIONS DUE TO
SHOWERS ELSW THIS EVENING. STILL APPEARS THAT KBLF COULD
EXPERIENCE ANOTHER HOUR OR SO OF MVFR IN SHRA AND PERHAPS BRIEFLY
IFR IF A HEAVIER DOWNPOUR MOVES ACROSS. OTRW HIGH PRESSURE IN
PLACE WILL RESULT IN LIGHT WINDS AND MOSTLY CLEAR SKIES
LATER TONIGHT...THINK THERE WILL BE FAIRLY WIDESPREAD GROUND
FOG...ESPCLY IN THE WEST WHERE RAIN IS OCCURRING. THIS WILL
LIKELY BRING MVFR VSBYS TO ALL TAF SITES EXCEPT FOR KROA UNLESS
THEY SEE AN ISOLATED SHRA IN THE NEXT COUPLE OF HOURS. LWB WILL LIKELY
SEE VLIFR RIVER FOG. FOG SHOULD BE SHALLOW ENOUGH THAT IT WILL
LIFT BY 10 AM TUESDAY.

ANOTHER IMPULSE WILL TRACK NORTH OF THE REGION LATER TUESDAY WITH
THE POTENTIAL TO SEE ANOTHER MCS BAND OF CONVECTION TURN THE
CORNER AND DROP SE INTO PARTS OF THE REGION. HOWEVER FLOW WILL BE
QUITE UNIFORM FROM THE WEST/NW WHICH SHOULD LIMIT COVERAGE HEADING
SE OFF THE MOUNTAINS. LATEST LOCAL WRF SHOWS THIS AXIS OF STORMS
FROM KLWB TO AROUND KLYH LATE IN THE DAY SO WILL INCLUDE VCTS/CB
MENTION THERE AND CB AT ALL EXCEPT KDAN FOR NOW.

BEYOND 24 HOURS...PREDOMINANTLY VFR WEATHER WITH UNRESTRICTED
CONDITIONS ARE EXPECTED AT ALL BLACKSBURG TERMINAL FORECAST SITES
(KROA...KLYH...KDAN...KBLF...KLWB) THROUGH THE UPCOMING
WEEK...WITH THE EXCEPTION OF A BRIEF PERIOD OF LOCALIZED LATE
NIGHT/EARLY MORNING FOG. IN ADDITION...THERE WILL ALSO BE A LOW
THREAT FOR BRIEF RESTRICTIONS IN VICINITY OF ISOLATED TO
SCATTERED MAINLY DIURNALLY DRIVEN SHOWERS/THUNDERSTORMS WEDNESDAY.
ANOTHER WEAK COOL FRONT WILL DIVE IN FROM THE NW THURSDAY BEFORE
STALLING OR WASHING OUT BY WEEKS END. THIS MAY BRING A BETTER SHOT
AT SEEING MORE CONVECTIVE COVERAGE ESPCLY LATE THU AND ACROSS THE
SOUTH FRIDAY.

&&

.CLIMATE...
RECORD HIGHS FOR 6/22
ROANOKE...99/1933
LYNCHBURG...100/1933
DANVILLE...98/1981
BLACKSBURG...93/1964
BLUEFIELD...90/1988

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...JJ
NEAR TERM...JH/JJ
SHORT TERM...REB
LONG TERM...REB
AVIATION...JH/JJ
CLIMATE...
Hazardous weather outlook, Jun 21, 4:34 PM EST, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BLACKSBURG VA
534 PM EDT MON JUN 21 2010

VAZ018>020-022>024-034-035-045>047-222145-
CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-BEDFORD-AMHERST-
CAMPBELL-APPOMATTOX-BUCKINGHAM-
534 PM EDT MON JUN 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ004>006-222145-
STOKES-ROCKINGHAM-CASWELL-
534 PM EDT MON JUN 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

AN AIR QUALITY ALERT IS IN EFFECT FOR TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ003-019-020-VAZ013-014-016-017-032-033-043-044-058-059-222145-
SURRY-WILKES-YADKIN-PULASKI-MONTGOMERY-CARROLL-FLOYD-PATRICK-
FRANKLIN-HENRY-PITTSYLVANIA-HALIFAX-CHARLOTTE-
534 PM EDT MON JUN 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...SOUTH CENTRAL
VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY AFTERNOON
AND EARLY EVENING. THE THREAT WILL BE DAMAGING WINDS GUSTS AND
LARGE HAIL IN A FEW STRONGER STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ001-002-018-VAZ007-009>012-015-WVZ042>045-222145-
ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-GRAYSON-
MERCER-SUMMERS-MONROE-GREENBRIER-
534 PM EDT MON JUN 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH
CAROLINA...SOUTHWEST VIRGINIA AND SOUTHEAST WEST VIRGINIA.

.DAY ONE...TONIGHT.

ISOLATED STRONG TO SEVERE THUNDERSTORMS WITH DAMAGING WINDS COULD
OCCUR THROUGH EARLY THIS EVENING. SOME OF THE STORMS WILL ALSO
PRODUCE VERY HEAVY DOWNPOURS WHICH COULD LEAD TO LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY AFTERNOON
AND EARLY EVENING. THE THREAT WILL BE DAMAGING WINDS GUSTS AND
LARGE HAIL IN A FEW STRONGER STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 21, 6:55 PM EST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
755 PM EDT MON JUN 21 2010

NCZ001-019-220045-
ASHE NC-WILKES NC-
755 PM EDT MON JUN 21 2010

...A STRONG THUNDERSTORM WILL AFFECT ASHE AND WILKES COUNTIES...

AT 753 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER GLENDALE
SPRINGS...MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR MC GRADY AROUND 830 PM AND HALLS MILLS AROUND
845 PM.

LAT...LON 3634 8150 3648 8137 3640 8126 3638 8124
      3636 8124 3637 8122 3634 8116 3625 8125
Local storm report, Jun 21, 7:06 PM EST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
806 PM EDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     TSTM WND DMG     1 SSE SUGAR GROVE       36.25N 81.77W
06/21/2010                   WATAUGA            NC   LAW ENFORCEMENT

            TREES DOWN AT THE INTERSECTION OF SHERWOOD ROAD AND WALLS
            ROAD IN VILAS.

&&

JH
Special weather statement, Jun 21, 7:10 PM EST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
810 PM EDT MON JUN 21 2010

VAZ016-220100-
CARROLL VA-
810 PM EDT MON JUN 21 2010

...A STRONG THUNDERSTORM WILL AFFECT CARROLL COUNTY...

AT 806 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF FRIES...MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR GALAX HILLSVILLE AIRPORT AROUND 830 PM AND
WOODLAWN AROUND 845 PM.

LAT...LON 3666 8085 3681 8096 3683 8095 3685 8085
      3674 8067
Special weather statement, Jun 21, 7:16 PM EST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
816 PM EDT MON JUN 21 2010

NCZ019-220115-
WILKES NC-
816 PM EDT MON JUN 21 2010

...A STRONG THUNDERSTORM WILL AFFECT WILKES COUNTY...

AT 814 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
WILKESBORO...MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR CRICKET AROUND 830 PM AND MORAVIAN FALLS
AROUND 845 PM.

LAT...LON 3614 8149 3628 8139 3627 8137 3629 8136
      3625 8125 3634 8116 3615 8098 3602 8122
      3601 8125
Special weather statement, Jun 21, 7:23 PM EST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
823 PM EDT MON JUN 21 2010

NCZ002-019-220130-
ALLEGHANY NC-WILKES NC-
823 PM EDT MON JUN 21 2010

...A STRONG THUNDERSTORM WILL AFFECT ALLEGHANY AND WILKES COUNTIES...

AT 819 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
SPARTA...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR STONE MOUNTAIN STATE PARK AROUND 830 PM AND
TRAPHILL AROUND 845 PM.

LAT...LON 3634 8116 3636 8124 3637 8124 3638 8124
      3640 8126 3643 8127 3649 8120 3650 8111
      3635 8089 3625 8108
Special weather statement, Jun 21, 7:43 PM EST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
843 PM EDT MON JUN 21 2010

NCZ003-004-VAZ032-220115-
PATRICK VA-STOKES NC-SURRY NC-
843 PM EDT MON JUN 21 2010

...A STRONG THUNDERSTORM WILL AFFECT PATRICK...STOKES AND SURRY
COUNTIES...

AT 840 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER ARARAT...
MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR WOODVILLE AROUND 900 PM.

LAT...LON 3661 8061 3667 8048 3655 8032 3646 8042
      3646 8048

The radar

The Roanoke radar (KFCX), 57 km away, was scanning. The volume nearest the first event began at 00:53 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Patrick

When
June 21, 7:52 PM EST
Where
Patrick County, 1.49 mi SSW of The Hollow
Measured
55 kt (63 mph) estimated gust
Property damage
$4,000
Reported by
Law Enforcement
Coordinates
36.560, -80.540

Trees were blown down along Pedigo Ridge Road and Ararat Highway. There were also power outages in the area. Damage amounts are estimated.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Virginia in 2010Every state in 2010This day in weather historyWarnings in Virginia, June 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 240998.